# SDR EE4Y202002010588

- Difficulty date: February 1, 2020
- Submitted: February 1, 2020
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N309GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 57,813 hours, 36,570 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPT. AT BS 887 BTWN S-27L AND S-27L WITH LOWER SECTION CORRODED. THE MENTIONED PART WAS REPAIRED IAW B737-400 SRM 53-00-07-2R-17 REPAIR 17 FIG. 202 DETAIL VI.
